# SDR USAA990191

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59174631
- Condition: Cracked
- Location: Bs 53.625
- Part time: 63,713 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND 6 INCH CRACK AT STATION Z53.625 DOOR JAMB, AFT PAX LEFT SIDE. INSTALLED REPAIR ANGLE PER EA 51672. (M)
